# SDR 2025FA0000074

- Difficulty date: December 31, 2024
- Submitted: January 30, 2025
- Operation: General aviation
- Aircraft: N520AF
- Make and model: Piper PA-28-181
- Aircraft serial: 28020049
- Aircraft time: 3,963 hours, 3,963 cycles
- Engine: Lyc IO360B4A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: AV2581600
- Part serial: AV53190268
- Condition: Defective
- Location: Engine
- Part time: 20 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

TEMPORARY RPM LOSS IN FLIGHT. FUEL CONTROL WAS SENT BACK TO MANUFACTURER FOR EVALUATION, AND INTERNAL DEFECT WAS FOUND. FUEL CONTROL HAD 20 HRS SINCE LAST OVERHAUL BY AVSTAR, WORK ORDER # 62670003.
